# SDR QXEA0202281

- Difficulty date: December 28, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 9,505 hours, 13,341 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Worn
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FLAT SPOT ON TOP ROLLER OF THE NR 4 FLAP TRACK ON LEFT HAND WING.  REPAIRED IAW TASK 27-51-11-400-802, PAGE 417 AND SUB TASK 27-52-24-420-002, PAGE 417, PARAGRAPH 3A (1)(3).
